Asymptotics for Bergman-Hodge kernels for high powers of complex line bundles
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 4, pp. 719-771.

In this paper we obtain the full asymptotic expansion of the Bergman-Hodge kernel associated to a high power of a holomorphic line bundle with non-degenerate curvature. We also explore some relations with asymptotic holomorphic sections on symplectic manifolds.

Dans ce travail nous obtenons un développement asymptotique complet du noyau de Bergman-Hodge d’une puissance élevée d’un fibré en droites holomorphe à courbure non-dégénerée. Nous explorons aussi quelques relations avec des sections asymptotiquement holomorphes sur une variété symplectique.

DOI: 10.5802/afst.1165
Berman, Robert 1; Sjöstrand, Johannes 2

1 Department of Mathematics, Chalmers University of Technology, Eklandag. 86, SE-412 96 Göteborg
2 CMLS, Ecole Polytechnique, FR-91128 Palaiseau cedex, UMR 7640, CNRS.
@article{AFST_2007_6_16_4_719_0,
     author = {Berman, Robert and Sj\"ostrand, Johannes},
     title = {Asymptotics for {Bergman-Hodge} kernels for high powers of complex line bundles},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {719--771},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 16},
     number = {4},
     year = {2007},
     doi = {10.5802/afst.1165},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1165/}
}
TY  - JOUR
AU  - Berman, Robert
AU  - Sjöstrand, Johannes
TI  - Asymptotics for Bergman-Hodge kernels for high powers of complex line bundles
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2007
DA  - 2007///
SP  - 719
EP  - 771
VL  - Ser. 6, 16
IS  - 4
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1165/
UR  - https://doi.org/10.5802/afst.1165
DO  - 10.5802/afst.1165
LA  - en
ID  - AFST_2007_6_16_4_719_0
ER  - 
%0 Journal Article
%A Berman, Robert
%A Sjöstrand, Johannes
%T Asymptotics for Bergman-Hodge kernels for high powers of complex line bundles
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2007
%P 719-771
%V Ser. 6, 16
%N 4
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1165
%R 10.5802/afst.1165
%G en
%F AFST_2007_6_16_4_719_0
Berman, Robert; Sjöstrand, Johannes. Asymptotics for Bergman-Hodge kernels for high powers of complex line bundles. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 4, pp. 719-771. doi : 10.5802/afst.1165. http://archive.numdam.org/articles/10.5802/afst.1165/

[1] Baston R.J., Eastwood M.G..— The Penrose transform. Its interaction with representation theory, Oxford Mathematical Monographs. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1989. xvi+213 pp | MR | Zbl

[2] Berman R..— Bergman kernels and local holomorphic Morse inequalities, Math. Z. 248(2), p. 325–344 (2004). | MR | Zbl

[3] Berman R..— Super Toeplitz operators on holomorphic line bundles, J. Geom. Anal. 16(1), p. 1-22 (2006). | MR | Zbl

[4] Berndtsson B., Berman R., Sjöstrand J..— Asymptotics of Bergman kernels, arXiv.org/abs/math.CV/050636

[5] Bismut J.M..— Demailly’s asymptotic Morse inequalities, a heat equation proof, J. Funct. Anal. 72, p. 263–278 (1987). | Zbl

[6] Bleher P., Shiffman B., Zelditch S..— Universality and scaling of correlations between zeros on complex manifolds, Invent. Math. 142(2), p. 351–395 (2000). | MR | Zbl

[7] Borel A., Hirzebruch F..— Characteristic classes and homogeneous spaces I. Amer. J. Math. 80, p. 458–538 (1958). | MR | Zbl

[8] Bott R..— Homogeneous vector bundles, Ann. of Math. 66(2), p. 203–248 (1957). | MR | Zbl

[9] Bott R..— On induced representations, The mathematical heritage of Hermann Weyl (Durham, NC, 1987), p. 1–13, Proc.Sympos. Pure Math. 48, Amer. Math. Soc., Providence, RI, 1988. | MR | Zbl

[10] Bott R., Tu L..— Differential forms in algebraic topology, Graduate Texts in Mathematics, 82. Springer-Verlag, New York-Berlin, 1982 | MR | Zbl

[11] Bouche T..— Convergence de la métrique de Fubini Study d’un fibré linéaire positif, Ann. Inst. Fourier 40(1), p. 117-130 (1990). | Numdam | Zbl

[12] Boutet de Monvel L., Guillemin V..— The spectral theory of Toeplitz operators, Annals of Mathematics Studies, 99. Princeton University Press, Princeton, NJ; University of Tokyo Press, Tokyo, 1981. | MR | Zbl

[13] Boutet de Monvel L., Sjöstrand J..— Sur la singularité des noyaux de Bergman et de Szegö, Astérisque 34-35 , p. 123–164 (1976). | Numdam | MR | Zbl

[14] Catlin D..— The Bergman kernel and a theorem of Tian, Analysis and geometry in several complex variables (Katata, 1997), 1–23, Trends in Math. Birkhäuser, Boston, MA, 1999. | MR | Zbl

[15] Charles L..— Berezin-Toeplitz operators, a semi-classical approach, CMP 239, p.1–28 (2003). | MR | Zbl

[16] Charles L..— Aspects semi-classiques de la quantification géometrique, Ph.D. thesis, Universite Paris IX-Dauphine (2000).

[17] Dai X., Liu K., Ma X..— On the asymptotic expansion of Bergman kernel, J. Diff. Geom. 72(1), p. 1–41 (2006). | MR

[18] Demailly J.P., Peternell T., Schneider M..— Holomorphic line bundles with partially vanishing cohomology, Proceedings of the Hirzebruch 65 Conference on Algebraic Geometry (Ramat Gan, 1993), 165–198, Israel Math. Conf. Proc., 9, Bar-Ilan Univ., Ramat Gan, 1996.) | MR | Zbl

[19] Dimassi M., Sjöstrand J..— Spectral asymptotics in the semi-classical limit, London Math. Soc. Lecture Notes Series 268, Cambridge Univ. Press 1999. | MR | Zbl

[20] Donaldson S.K..— Symplectic submanifolds and almost-complex geometry, J. Differential Geom. 44(4), p. 666-705 (1996). | MR | Zbl

[21] Fefferman C..— The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26, p. 1–65 (1974). | MR | Zbl

[22] Fulton W., Harris J..— Representation theory. A first course, Graduate Texts in Mathematics, 129. Readings in Mathematics. Springer-Verlag, New York, 1991. xvi+551 pp. | MR | Zbl

[23] Gilkey P..— Invariance theory, the heat equation, and the Atiyah-Singer index theorem, Second edition. Studies in Advanced Mathematics. CRC Press, Boca Raton, FL, 1995. | MR | Zbl

[24] Griffiths P., Harris J..— Principles of algebraic geometry. Reprint of the 1978 original, Wiley Classics Library. John Wiley & Sons, Inc., New York, 1994. | MR | Zbl

[25] Guillemin J., Uribe A..— On the de Haas-van Alphen effect, Asymptotic Anal. 6(3), p. 205–217 (1993). | MR | Zbl

[26] Helffer B., Sjöstrand J..— Semiclassical analysis for Harper’s equation. III. Cantor structure of the spectrum, Mém. Soc. Math. France (N.S.) No. 39, p. 1–124 (1989). | Numdam | Zbl

[27] Hörmander L..— An introduction to complex analysis in several variables, van Nostrand, (1966), 1967. | MR | Zbl

[28] Karabegov A.V..— Pseudo-Kähler quantization on flag manifolds, Comm. Math. Phys. 200(2), p. 355–379(1999). | MR | Zbl

[29] Kirillov A.A..— Lectures on the orbit method, Graduate Studies in Mathematics, 64. American Mathematical Society, Providence, RI, 2004. xx+408 pp | MR

[30] Kostant B..— Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. of Math. 74(2), p. 329–387 (1961). | MR | Zbl

[31] Kuronya A..— Asymptotic cohomological functions on projective varieties, (arXiv.org/abs/math.AG/0501491) | MR

[32] Lu Z..— On the lower order terms of the asymptotic expansion of Tian-Yau-Zelditch, Am. J. Math. 122(2), p. 235–273 (2000). | MR | Zbl

[33] Lu Z., Tian G..— The log term of Szegö kernel, Duke Math. J. 125(2), p. 351-387 (2004). | MR | Zbl

[34] Ma X., Marinescu G..— The spin c Dirac operator on high tensor powers of a line bundle, Math. Z. 240(3), p. 651–664 (2002). | MR | Zbl

[35] Ma X., Marinescu G..— Generalized Bergman kernels on symplectic manifolds, C. R. Math. Acad. Sci. Paris 339(7)(2004), 493-498, (arXiv.org/abs/math.DG/0411559). | MR | Zbl

[36] Ma X., Marinescu G..— The first coefficients of the asymptotic expansion of the Bergman kernel of the spin c Dirac operator, International J. Math. 17(6) (2006), 737-759. | MR | Zbl

[37] Melin A., Sjöstrand J..— Fourier integral operators with complex valued phase functions, Springer LNM, 459. | MR | Zbl

[38] Melin A., Sjöstrand J..— Fourier integral operators with complex phase functions and parametrix for an interior boundary value problem, CPDE, 1(4), p. 313–400 (1976). | MR | Zbl

[39] Melin A., Sjöstrand J..— Determinants of pseudodifferential operators and complex deformations of phase space, Methods and Appl. of Anal. 9(2), p. 177–238 (2002). | MR | Zbl

[40] Menikoff A., Sjöstrand J..— On the eigenvalues of a class of hypoelliptic operators, Math. Ann. 235, p. 55–85 (1978). | MR | Zbl

[41] Menikoff A., Sjöstrand J..— The eigenvalues of hypoelliptic operators III, the non-semibounded case, J. d’Analyse Math. 35, p. 123–150 (1979). | Zbl

[42] Robert D..— Autour de l’approximation semi-classique, Progress in Mathematics, 68. Birkhäuser Boston, Inc., Boston, MA, 1987. | Zbl

[43] Ruan W..— Canonical coordinates and Bergman metrics, Comm. Anal. Geom. 6, p. 589–631 (1998). | MR | Zbl

[44] Shiffman B., Zelditch Z..— Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds, J. Reine Angew. Math. 544, p. 181–222 (2002). | MR | Zbl

[45] Sjöstrand J..— Singularités analytiques microlocales, Astérisque 95 (1982). | MR | Zbl

[46] Sjöstrand J..— Parametrices for pseudodifferential operators with multiple characteristics, Ark. Mat. 12, p. 85–130 (1974). | MR | Zbl

[47] Sjöstrand J..— Asymptotics for Bergman kernels for high powers of complex line bundles, based on joint work with B. Berndtsson and R. Berman, Sém. équations aux dérivées partielles, Ecole Polytechnique, 2004–2005, exposé no 23 (17.5.2005), http://www.math.polytechnique.fr/seminaires/seminaires-edp/2004-2005/sommaire2004-2005.html | Numdam | MR

[48] Sjöstrand J., Zworski M..— Quantum monodromy and semi-classical trace formulae, J. Math. Pures Appl. 81(1), no. 1, p. 1–33 (2002). | MR | Zbl

[49] Tian G..— On a set of polarized Kähler metrics, J. Diff. Geom. 32, p. 99–130 (1990). | MR | Zbl

[50] Wells R.O..— Differential analysis on complex manifolds, Graduate texts in mathematics 65, Springer 1980. | MR | Zbl

[51] Zelditch S..— Szegö kernels and a theorem of Tian, IMRN 1998(6), p. 317–331. | MR | Zbl

[52] Zierau R..— Representations in Dolbeault cohomology, Representation theory of Lie groups (Park City, UT, 1998), 91–146, IAS/Park City Math. Ser., 8, Amer. Math. Soc., Providence, RI, 2000 | MR | Zbl

Cited by Sources: